# SDR 200517

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 366
- Aircraft time: 23,044 hours, 25,780 cycles
- Engine: Pwa PW121
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 475054
- Part serial: 0054W
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING ILLUMINATED NUMEROUS TIMES IN FLIGHT.  PREFORMED SMOKE WARNING ADJ/TEST IAW MM 26-12-00 PG. 201. ADJ/TEST GOOD.  REMOVE AND REPLACED NR 2 SMOKE DETECTOR. PREFORMED ADJ/TEST GOOD. IAW MM 26-12-00 PG. 207.
